Japanese | English

トップページへ戻る

詳細

   
フルテキストURL2007010016.pdf ( 132.0KB ) 公開日 2010-04-16
タイトルA generalized skew information and uncertainty relation
作成者Yanagi, Kenjiro
Furuichi, Shigeru
Kuriyama, Ken
作成者ヨミヤナギ, ケンジロウ
クリヤマ, ケン
作成者別表記柳, 研二郎
栗山, 憲
作成者所属山口大学大学院理工学研究科(工学)
内容記述(抄録等)A generalized skew information is defined and a generalized uncertainty relation is established with the help of a trace inequality which was recently proven by Fujii. In addition, we prove the trace inequality conjectured by Luo and Zhang. Finally, we point out that Theorem 1 in S. Luo and Q. Zhang, IEEE Trans. Inf. Theory, vol. 50, pp. 1778-1782, no. 8, Aug. 2004 is incorrect in general, by giving a simple counter-example.
本文言語eng
著者キーワードSkew information
Trace inequalities
Uncertainty relation
資料タイプtext
ファイル形式application/pdf
出版者Institute of Electrical and Electronics Engineers
NII資料タイプ学術雑誌論文
査読の有無査読あり
ISSN0018-9448
NCIDAA00667911
掲載誌名IEEE Transactions on Information Theory
51
12
開始ページ4401
終了ページ4404
発行日2005-12
関連情報URL(IsPartOf)http://ieeexplore.ieee.org/xpl/RecentIssue.jsp?punumber=18
権利関係Copyright c2005 IEEE. Reprinted from IEEE Transactions on Information Theory, vol 51, no 12, 2005, p. 4401-4404. This material is posted here with permission of the IEEE. Such permission of the IEEE does not in any way imply IEEE endorsement of any of Yamaguchi University Library's products or services. Internal or personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution must be obtained from the IEEE by writing to pubs-permissions@ieee.org.
著者版/出版社版出版社版
リポジトリID2007010016
地域区分山口大学
URIhttp://www.lib.yamaguchi-u.ac.jp/yunoca/handle/2007010016